# SDR CA150123009

- Difficulty date: January 9, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7603 · Power Lever
- Part: Lockout
- Part number: 1EN2893
- Condition: Failed
- Location: Power Lever
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ABORTED TAKE OFF DUE TO THROTTLE QUADRANT MOTION IRREGULARITY. AFTER LOW ENERGY ABORT AIRCRAFT WAS ABLE TO RETURN TO GATE WITHOUT FURTHER INCIDENT. NO EMERGENCY WAS DECLARED.  REPLACED THE THROTTLE LOCKOUT SWITCH AND RE-RIGGED THE STOW SWITCH.
